# SDR MNGR09072015

- Difficulty date: September 17, 2015
- Submitted: October 29, 2015
- Operation: General aviation
- Filed by: Menagerie Enterprises Inc, repair station MNGR501G
- Aircraft: N42ED
- Make and model: Beech B300
- Aircraft serial: FL302
- Aircraft time: 10,470 hours, 12,971 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 179
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, IT WAS NOTED THAT THERE WERE SOME RIVET HEADS MISSING AND SOME SKIN CRACKS AT BS 179.52 BETWEEN STR 15L AND 15R.  A DETAILED REPORT WAS SENT TO MFG REPAIR DESIGN OFFICE FOR EVALUATION. MFG RDO DETERMINED THAT A DETAILED STRUCTURAL REPAIR WAS REQUIRED AND ISSUED REPAIR FR-KA-105848R1 WHICH IS CURRENTLY BEING EMBODIED.
